Vol. 7, No. 3, 2014

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 2, 253–512
Issue 1, 1–252

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
Cover
About the Cover
Editorial Board
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Scattering for a massless critical nonlinear wave equation in two space dimensions

Martin Sack

Vol. 7 (2014), No. 3, 701–715
Abstract

We prove scattering for a massless wave equation which is critical in two space dimensions. Our method combines conformal inversion with decay estimates from Struwe’s previous work on global existence of a similar equation.

Keywords
nonlinear wave equation, energy critical, scattering theory
Mathematical Subject Classification 2010
Primary: 35L71
Secondary: 35B40
Milestones
Received: 4 June 2013
Revised: 14 February 2014
Accepted: 11 April 2014
Published: 18 June 2014
Authors
Martin Sack
Department of Mathematics
ETH Zürich
CH-8092 Zürich
Switzerland